Simple Search:

Items where Division is "Institute for Mathematical Research" and Year is 2007

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | D | E | H | K | L | M | S | W | Z
Number of items: 22.

A

Ahmad Tarmizi, Rohani and Mohd Ayub, Ahmad Fauzi and Abu Bakar, Kamariah (2007) Perceived efficacy of dynamic mathematical softwares of mathematics teacher trainees. In: Persidangan Pengajaran dan Pembelajaran di Peringkat Pengajian Tinggi 2007, 12-14 Dis. 2007, Hotel Palace of Golden Horses, Seri Kembangan, Selangor. (pp. 98-109).

D

Deraman, Nor Wahida (2007) Penyelesaian Persamaan Diofantus Linear Dengan Anggaran Eksplisit Hasil Tambah Eksponen. Masters thesis, Universiti Putra Malaysia.

E

Eshkuvatov, Zainiddin K. and Nik Long, Nik Mohd Asri (2007) Numerical evaluation for Cauchy type singular integrals using modification of discrete vortex method and spline approximation. Malaysian Journal of Mathematical Sciences, 1 (1). pp. 123-138. ISSN 1823-8343

Eshkuvatov, Zainidin K. and Nik Long, Nik Mohd Asri (2007) A quadrature formula for the approximation of Cauchy type singular integrals on the interval. International Journal of Mathematical Analysis, 1 (5-8). 355 - 368. ISSN 1312-8876; ESSN: 1314-7579

H

Hasni @ Abdullah, Roslan and Peng, Yee Hock (2007) Chromatically unique bipartite graphs with certain 3-independent partition numbers III. Malaysian Journal of Mathematical Sciences, 1 (1). pp. 139-162. ISSN 1823-8343

K

Kilicman, Adem and Abdel Aziz Al Zhour, Zeyad (2007) Kronecker operational matrices for fractional calculus and some applications. Applied Mathematics and Computation, 187 (1). pp. 250-265. ISSN 0096-3003

Kilicman, Adem and Abdel Aziz Al Zhour, Zeyad (2007) Vector least-squares solutions for coupled singular matrix equations. Journal of Computational and Applied Mathematics, 206 (2). pp. 1051-1069. ISSN 0377-0427

Kilicman, Adem and Salleh, Zabidin (2007) On pairwise Lindelof bitopological spaces. Topology and its Applications , 154 (8). pp. 1600-1607. ISSN 0166-8641

Kilicman, Adem and Salleh, Zabidin (2007) Pairwise almost Lindelof bitopological spaces II. Malaysian Journal of Mathematical Sciences, 1 (2). pp. 227-238. ISSN 1823-8343

L

Lau, Gee Choon and Peng, Yee Hock (2007) Chromatic equivalence class of the join of certain tripartite graphs. Malaysian Journal of Mathematical Sciences, 1 (1). pp. 103-108. ISSN 1823-8343

Lee, Lai Soon and Potts, Christopher N. and Bennell, Julia A. (2007) A genetic algorithm for symmetric travelling salesman problem eith due dates. In: 22nd European Conference on Operational Research, 8–11 July 2007, Prague, Czech Republic. .

M

Mohamed Dan, Nur Sharizan (2007) Time Domain Reflectometry Computational Technique Using Agilent Vee. Masters thesis, Universiti Putra Malaysia.

Mohd Atan, Kamel Ariffin and Suncheleev, Rustem and Shitan, Mahendran and Mustafa, Mohd Shafie (2007) Students' perception at Universiti Kuala Lumpur (MIAT) on using animation in learning mathematics. In: 1st International Malaysian Educational Technology Convention (IMETC 2007), 2-5 Nov. 2007, Sofitel Palm Resort, Senai, Johor Bahru, Malaysia. (pp. 320-326).

Mohd Tajudin, Nor'ain and Ahmad Tarmizi, Rohani and Wan Ali, Wan Zah and Konting, Mohd Majid (2007) Analysis of graphic calculator strategy using cognitive load theory. In: 1st International Malaysian Educational Technology Convention (IMETC 2007), 2-5 Nov. 2007, Sofitel Palm Resort, Senai, Johor Bahru, Malaysia. (pp. 492-501).

Mohd Tajudin, Nor’ain and Ahmad Tarmizi, Rohani and Wan Ali, Wan Zah and Konting, Mohd Majid (2007) The effects of using graphic calculators in teaching and learning of mathematics. Malaysian Journal of Mathematical Sciences, 1 (1). pp. 45-61. ISSN 1823-8343

S

Sapar, Siti Hasana and Mohd Atan, Kamel Ariffin (2007) Penganggaran saiz p-adic pensifar sepunya terbitan separa polinomial berdarjah enam. Sains Malaysiana, 36 (1). pp. 77-82. ISSN 0126-6039

Sapar, Siti Hasana and Mohd Atan, Kamel Ariffin (2007) A method of estimating the p-adic sizes of common zeros of partial derivative polynomials associated with an nth degree form. Malaysian Journal of Mathematical Sciences, 1 (1). pp. 23-43. ISSN 1823-8343

Selamat, Ahmad and Awang, Yahya and Tengku Muda Mohamed, Mahmud and Wahab, Zakaria and Osman, Mohammad (2007) Use of absolute function and its associates in formation and 'redevelopment' of mathematical models in some plant-related quantitative physiology: salinity effects on leaf development of Schefflera arboricola and harvest index in rice. In: International Conference on Mathematical Biology 2007 (ICMB07), 4-6 Sept. 2007, Putrajaya, Malaysia. (pp. 165-170).

W

Wan Ali, Wan Zah and Ahmad Tarmizi, Rohani and Ismail, Habsah and Hamzah, Ramlah and Konting, Mohd Majid and Ismail, Mat Rofa and Said Husain, Sharifah Kartini (2007) Exploring mathematical values through mathematics teachers’ beliefs and instructional practices. Malaysian Journal of Mathematical Sciences, 1 (1). pp. 1-21. ISSN 1823-8343

Wong, Tze Jin and Md Said, Mohamad Rushdan and Mohd Atan, Kamel Ariffin and Ural, Bekbaev (2007) The quartic analog to the RSA cryptosystem. Malaysian Journal of Mathematical Sciences, 1 (1). pp. 63-81. ISSN 1823-8343

Z

Zainal Abidin, Nurul Hafizah (2007) Stability of Marangoni Convection in a Fluid Layer with Temperature-Dependent Viscosity. Masters thesis, Universiti Putra Malaysia.

This list was generated on Fri Mar 22 10:15:52 2019 +08.